# SDR SWAA2022040490088

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 28,946 hours, 13,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND FOUND PANEL 434AL DELAMINATED.  REMOVED AND REPLACED ABEL 434AL IAW AMM 54-52-06.
